# SDR ASMF200505011

- Difficulty date: May 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 45,152 hours, 31,444 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 922710127
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT GDL AS CONSEQUENCE OF AUTOPILOT WAS OUT OF SERVICE.  LEFT PFD INDICATOR WAS REPLACED IAW MM 34-24-00; TESTS WERE PERFORMED IN STP, SHOWING FAILURE CODE A/P HEART BEAT TEST FAILURE AND AIL/MECH TORQ SWITCH FAILURE.  BOTH DFGC WERE REPLACED; TESTS WERE PERFORMED SHOWING FAILURE CODE PITCH TRIM 440 AND A/P FAILURE CODE 440 AND 312.  COMPUTERS CONTROL PANEL WAS REPLACED IAW MM 22-01-04; AUTO TEST RTS WAS PERFORMED SHOWING FAILURE CODE PITCH TRIM 440 IN BOTH COMPUTERS.  THE R20-14 WAS REPLACED AND TESTS WERE PERFORMED IAW MM 22-01-05, ALL CORRECT.
